Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Is this possible to get a kidney infection when HCG drops ?

I am concerned that the HCG drops I have been taking may have caused a bladder or kidney infection. Is this possible?
Asked On : Tue, 17 May 2011
Answers:  1 Views:  753
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
hi,thanks for query.The drops are taking is lacking sufficient data to prove its effects.Every body wants a miracle thing to loose weight.Unfortunately miracles do not happen.please talk to your doctor before taking such things.Please understand that weight loss is a mission which needs sincere and continuous effort.bye.
Answered: Tue, 17 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor